# SDR A6WA201643608

- Difficulty date: February 24, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 31,618 hours, 30,301 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 601R332354S
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINDSHIELD SIDE POST OUTER LOWER ATTACH ANGLE CRACKED..  R & R CRACKED RT WINDSHIELD SIDE POST LOWER AFT ATTACH FITTING WITH SERVICABLE FITTING IAW SRM 51-42-21 & 51-40-11.
